My doctor does not even really have a good answer for it, she just keeps trying to change the brand. I'm currently taking Logestrin Fe the first month i used it I had my period during the placebo pill, however after the first month I have never gotten my period during the placebo, but it will randomly come when it feels like even though I'm taking active pills. The doctor even had me on Jolessa which is supposed to only make you have a period every three months, and when I took that I had my period correctly three months later on the placebo week, however the next go around three months later no period, and then it randomly happened while taking active pills and it lasted 27days! It is driving me crazy having such an irregular period. I have been on BC for about three years now, and the first year was perfectly fine, I had a period every month during the placebo pill like normal and then all of a sudden it wants to be crazy, and no matter what brand of BC I'm on the same thing happens, it seems fine the first month, and then after that it does what it wants on active pills and nothing on placebo. They just started me out on Levora which is supposed to be a little stronger. But anyone have any ideas whats going on?
Because birth control affects your hormones and women are constantly undergoing hormone increases and decreases u till after menopause. Birth control can have many unwanted consequences and for some people these side effects become too much to be able to continue the pill. Although your period isn't happening during the anticipated week, has your doctor spoken as to whether it's at least working for pregnancy prevention? If so, then you may decide to stay on the pill versus continual medication changes. There's also non-pill methods you may want to try out like an IUD or the Depo-Provera shot amongst other options.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Mar 2014 • 1 answer
Posted 24 Nov 2015 • 1 answer
Posted 3 Aug 2016 • 1 answer
Posted 13 Feb 2017 • 0 answers
Posted 9 Jun 2017 • 2 answers